MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE CR SIZE 3/10 MM R; FIXED TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE CR SIZE 3/10 MM R; FIXED TIBIAL INSERT
Model Number 02.12.0310CRR
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Discomfort (2330)
Date of Event 07/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 july 2020: lot 185614: (b)(4) items manufactured and released on 27-sep-2018.Expiration date: 2023-09-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: gmk-sphere 02.12.0023r femoral component sphere cemented size 3+ r (k140826) lot.187175.Batch review performed on 29 july 2020: lot 187175: (b)(4) items manufactured and released on 29-nov-2018.Expiration date: 2023-11-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: gmk-sphere 02.07.1203r tibial tray fixed cemented size 3 r (k090988) lot.187296.Batch review performed on 29 july 2020: lot 187296: (b)(4) items manufactured and released on 17-jan-2019.Expiration date: 2024-01-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: gmk-sphere 02.07.0034rp patella resurfacing size 2 (k090988) lot.1900600.Batch review performed on 29 july 2020: lot 1900600: (b)(4) items manufactured and released on 07-may-2019.Expiration date: 2024-04-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting discomfort due to developing an allergic reaction.The surgeon removed all components and replace them with oxinium competitor implants.The surgery was completed successfully 11 months after primary.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE CR SIZE 3/10 MM R
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10366325
Report Number3005180920-2020-00522
Device Sequence Number2345183
Product Code JWH
UDI-Device Identifier07630040707343
UDI-Public07630040707343
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181635
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/16/2023
Device Model Number02.12.0310CRR
Device Catalogue Number02.12.0310CRR
Device Lot Number185614
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2020
Initial Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;